| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a monitor's alarms or messages were not audible.
Additional Manufacturer Narrative
Device evaluation of monitor has been completed.The reported problem (alarms or messages not audible) was confirmed due to a defective apps (applications subsystems) board having corrupt programming.The root cause for the corrupt programming was unable to be positively identified.There were no adverse events associated with the monitor malfunction.